MAUDE Adverse Event Report: ATRICURE, INC. CANNULA WITH GUIDE; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION

ATRICURE, INC. CANNULA WITH GUIDE; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number CSK-6131
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation however; a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
A patient underwent a convergent procedure via subxiphoid approach with concomitant left atrial appendage exclusion.The epi-sense cannula (csk-6131) was placed and as the surgeon repositioned the cannula to identify landmarks, an injury to ivc occurred.The procedural approach was converted to median sternotomy, and the injury was successfully repaired.The procedure was then completed, utilizing an encompass clamp and an ach245 clip device.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
CANNULA WITH GUIDE
Common Device Name
SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key22022941
Report Number3011706110-2025-00021
Device Sequence Number18319438
Product Code OCM
UDI-Device Identifier10840143901607
UDI-Public(01)10840143901607(17)270301(10)140045
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P200002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSK-6131
Device Catalogue NumberCSK-6131
Device Lot Number140045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLH, ACH245
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown